The limit of the spectral radius of block Toeplitz matrices with nonnegative entries

Elsner L, Friedland S (2000)
Integral Equations and Operator Theory 36(2): 193-200.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A bi-infinite sequence ..., t(-2), t(-1), t(0), t(1), t(2), ... of nonnegative p x p matrices defines a sequence of block Toeplitz matrices T-n = (t(ik)), n = 1, 2, ...,, where t(ik) = t(k-i), i, k = 1, ..., n. Under certain irreducibility assumptions, we show that the limit of the spectral radius of T-n, as n tends to infinity, is given by inf {sigma(xi) : xi epsilon [0, infinity]}, where sigma(xi) is the spectral radius of Sigma(j epsilon Z)t(j)xi(j).
Erscheinungsjahr
Zeitschriftentitel
Integral Equations and Operator Theory
Band
36
Ausgabe
2
Seite(n)
193-200
ISSN
PUB-ID

Zitieren

Elsner L, Friedland S. The limit of the spectral radius of block Toeplitz matrices with nonnegative entries. Integral Equations and Operator Theory. 2000;36(2):193-200.
Elsner, L., & Friedland, S. (2000). The limit of the spectral radius of block Toeplitz matrices with nonnegative entries. Integral Equations and Operator Theory, 36(2), 193-200. doi:10.1007/BF01202094
Elsner, L., and Friedland, S. (2000). The limit of the spectral radius of block Toeplitz matrices with nonnegative entries. Integral Equations and Operator Theory 36, 193-200.
Elsner, L., & Friedland, S., 2000. The limit of the spectral radius of block Toeplitz matrices with nonnegative entries. Integral Equations and Operator Theory, 36(2), p 193-200.
L. Elsner and S. Friedland, “The limit of the spectral radius of block Toeplitz matrices with nonnegative entries”, Integral Equations and Operator Theory, vol. 36, 2000, pp. 193-200.
Elsner, L., Friedland, S.: The limit of the spectral radius of block Toeplitz matrices with nonnegative entries. Integral Equations and Operator Theory. 36, 193-200 (2000).
Elsner, Ludwig, and Friedland, Shmuel. “The limit of the spectral radius of block Toeplitz matrices with nonnegative entries”. Integral Equations and Operator Theory 36.2 (2000): 193-200.